See Alike in...

Alike App

Browser

turtlellz

681d

Hi! I recently increased my lyrica dosage from 75mg twice a day to 150mg twice a day. It’s only been a few days. I wasn’t having side effects with the 75mg twice a day, but now I’m exhausted all day and could go to bed at any moment. Has anyone else had issues with this? I don’t want to be in pain but I don’t want to be drowsy all day either :( I have Ehlers Danlos Syndrome (EDS) and I’m trying to find meds that help with the pain. Gabapentin did nothing so here we are trying lyrica.

Top reply
    • Learningtolovelife

      680d

      I’m like that taking 75 mg 2 x a day especially couples with my pain meds

    • Learningtolovelife

      680d

      I’m like that taking 75 mg 2 x a day especially couples with my pain meds

    • EDSzebra

      680d

      It always took me about a week to adjust to increased doses of lyrica. I’m on the highest standardized dose of lyrica and am tolerating it rather well. Like any med, it is individual to your body whether or not it likes it. I hope you’re able to hang in there! Sending spoons! 😊

    • Dragonrollz

      680d

      Lyrica like any medication will have side effects for a little that seems so difficult but it got better for me! I wouldn’t go higher as lyrica at a high dose is called the “stupid medication”

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion